Estimates of pseudomoments via the Stein-Chen method

Čekanavičius, V. . Acta Applicandae Mathematicae 2003. 78 (1-3) :61-71

Locate this article in:

Bibtex

@article{CIS-206238,
  Author = {Čekanavičius, V.},
  Title = {Estimates of pseudomoments via the Stein-Chen method},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {78},
  Number = {1-3},
  Year = {2003},
  Pages = {61--71},
  Keywords = {Central limit theorem, Total variation, Distribution theory, stochastic analysis, Stein method, random operators, integer random variable}
}

Similar articles